Generation of analytic semigroups by strongly elliptic operators. (English) Zbl 0264.35043


35K35 Initial-boundary value problems for higher-order parabolic equations
47D03 Groups and semigroups of linear operators
Full Text: DOI


[1] Shmuel Agmon, On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. Pure Appl. Math. 15 (1962), 119 – 147. · Zbl 0109.32701
[2] Shmuel Agmon, Lectures on elliptic boundary value problems, Prepared for publication by B. Frank Jones, Jr. with the assistance of George W. Batten, Jr. Van Nostrand Mathematical Studies, No. 2, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London, 1965. · Zbl 0142.37401
[3] S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623 – 727. · Zbl 0093.10401
[4] Reiko Arima, On general boundary value problem for parabolic equations, J. Math. Kyoto Univ. 4 (1964), 207 – 243. · Zbl 0143.13902
[5] Felix E. Browder, On the spectral theory of elliptic differential operators. I, Math. Ann. 142 (1960/1961), 22 – 130. · Zbl 0104.07502
[6] S. D. Èĭdel\(^{\prime}\)man, Parabolic systems, Translated from the Russian by Scripta Technica, London, North-Holland Publishing Co., Amsterdam-London; Wolters-Noordhoff Publishing, Groningen, 1969.
[7] Avner Friedman, Partial differential equations, Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1969. · Zbl 0224.35002
[8] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. · Zbl 0078.10004
[9] Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. · Zbl 0148.12601
[10] -, Semigroups and temporally inhomogeneous evolution equations, C.I.M.E. lecture notes, Varenna, 1963.
[11] Tosio Kato and Hiroki Tanabe, On the abstract evolution equation, Osaka Math. J. 14 (1962), 107 – 133. · Zbl 0106.09302
[12] Tosio Kato and Hiroki Tanabe, On the analyticity of solution of evolution equations, Osaka J. Math. 4 (1967), 1 – 4. · Zbl 0154.16403
[13] J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications. Vol. 1, Travaux et Recherches Mathématiques, No. 17, Dunod, Paris, 1968 (French). · Zbl 0212.43801
[14] K. Masuda, Manuscript for seminar at Kyoto Univ., 1970.
[15] -, Manuscript, 1972.
[16] Charles B. Morrey Jr., Multiple integrals in the calculus of variations, Die Grundlehren der mathematischen Wissenschaften, Band 130, Springer-Verlag New York, Inc., New York, 1966. · Zbl 0142.38701
[17] Hiroki Tanabe, On Green’s functions of elliptic and parabolic boundary value problems, Proc. Japan Acad. 48 (1972), 709 – 711. · Zbl 0277.35042
[18] Kôsaku Yosida, Functional analysis, Second edition. Die Grundlehren der mathematischen Wissenschaften, Band 123, Springer-Verlag New York Inc., New York, 1968.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.